# SDR UALA2011072503753

- Difficulty date: July 23, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 87,419 hours, 10,702 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80603
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EMERGENCY LIGHT INOPERATIVE AFT GALLEY FWD WALL.   CLEANED EMERGENCY LIGHT STRIP CONNECTOR AND DRIED SURROUNDING FLOOR AREA.  OPS CHECKED OKAY.
